# SDR SWIA201541190

- Difficulty date: April 29, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 684
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AND DENTED AT BS 684 BETWEEN STR 8 - 9R.  REPAIRED DAMAGED SKIN , CUT-OUT AND COLD WORKED DAMAGED FUSELAGE, NDT REPAIR  AREA NO DEFECTS NOTED, INSTALLED REPAIR DOUBLER, RESTORED FINISH IAW STS EA.
